On the solution of the equations arising from collocation with cubic b-splines

Richard F Sincovec

Research output: Contribution to journalArticle

Abstract

An iterative technique for solving the equations arising from collocation with cubic 5-splines in solving second-order nonlinear boundary-value problems is defined and shown to converge.

Original languageEnglish (US)
Pages (from-to)893-895
Number of pages3
JournalMathematics of Computation
Volume26
Issue number120
DOIs
StatePublished - Jan 1 1972

Fingerprint

Cubic B-spline
Cubic Spline
Nonlinear Boundary Value Problems
Collocation
Splines
Boundary value problems
Converge

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this

On the solution of the equations arising from collocation with cubic b-splines. / Sincovec, Richard F.

In: Mathematics of Computation, Vol. 26, No. 120, 01.01.1972, p. 893-895.

Research output: Contribution to journalArticle

@article{4cdc4f53b0734bc2a09ded38ab32fd83,
title = "On the solution of the equations arising from collocation with cubic b-splines",
abstract = "An iterative technique for solving the equations arising from collocation with cubic 5-splines in solving second-order nonlinear boundary-value problems is defined and shown to converge.",
author = "Sincovec, {Richard F}",
year = "1972",
month = "1",
day = "1",
doi = "10.1090/S0025-5718-1972-0314231-3",
language = "English (US)",
volume = "26",
pages = "893--895",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "120",

}

TY - JOUR

T1 - On the solution of the equations arising from collocation with cubic b-splines

AU - Sincovec, Richard F

PY - 1972/1/1

Y1 - 1972/1/1

N2 - An iterative technique for solving the equations arising from collocation with cubic 5-splines in solving second-order nonlinear boundary-value problems is defined and shown to converge.

AB - An iterative technique for solving the equations arising from collocation with cubic 5-splines in solving second-order nonlinear boundary-value problems is defined and shown to converge.

UR - http://www.scopus.com/inward/record.url?scp=84968512994&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968512994&partnerID=8YFLogxK

U2 - 10.1090/S0025-5718-1972-0314231-3

DO - 10.1090/S0025-5718-1972-0314231-3

M3 - Article

VL - 26

SP - 893

EP - 895

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 120

ER -